# SDR SWIA2020021848710

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BA6709321029
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WING T/E AT I/B GROUND SPOILER UPPER AILERON CABLE HAS CORROSION   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED THE L/H AILERON UPPER CONTROL CABLE FROM THE AFT QUADRANT TO THE TENSION REGULATOR (LONG CABLE) REF CRJ 700 AMM.  OPERATIONAL TEST GOOD.  COMPLIED WITH SKYWEST TASK.
